# SDR DALA2019031201676

- Difficulty date: March 11, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980027) DURING INSPECTION FOUND CORROSION TRACK INTERCOSTAL LOCATED BTW BS727 TO BS847 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT. REPLACED SUPPORT Z TRACK LOCATED BTW BS 727 TO BS 847 AT LEVEL STR 25L AT AFT CARGO AS PER SRM 53-00-53 REPAIR 6.
